# SDR HALA2020120900217

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 21,598 hours, 3,348 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spline
- Condition: Broken
- Location: Hub Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO-ON T/O ROLL, AT APPROXIMATELY 80 KIAS, ECAM BRAKES RELEASED.  BRAKE 4 RELEASED.  PREVIOUS WRITE UP NR 7277029.  FOUND TACHOMETER-WHEEL SPEED (14GG2)/BSCU (3GG) ON BSCU SYS TEST.  OK TO CONTINUE, PER MEL 32-42-1.  NR 4 BRAKE DEACTIVATED W/O BRAKE REMOVAL.  PLACARD INSTALLED/LIDS UPDATED.  DMI 517134.  MLG HUB CAP HAS BEEN REPLACED.  FOUND HUB CAP DRIVE SPLINE BROKEN.  OK TO CLEAR DMI.  REACTIVATED NR 4 BRAKE.  OPERATIONS AND LEAK CHECK GOOD.  LIDS CLEARED, PLACARD REMOVED.
